# SDR SIMA20171130001

- Difficulty date: November 30, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 14569007412
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON #4 HINGE OUTBOARD LUG BORE IS WORN-C/A-REMOVED AND REPLACED HINGE FITTING #4 ON R/H AILERON IAW EO EM-27MR-112.
